# SDR ABXA9701267

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 598-617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LT CUSP WEB CRACKED BETWEEN FS 598 AND 617.  *S/D*  REPAIRED CUSP WEB IAW DC9 SRM 51-30-1 AND 51-30-2.
